# SDR GTIA2017070902063

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 5,117 hours, 2,312 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH APPROX FL200,   NOTIFIED OF A DIRTY DIAPER ODOR IN AFT GALLEY. ISOLATED THE PNEUMATIC CROSSBLEED AND SHUT OFF THE NR 2 PACK.  FA STATED THE ODOR DISSIPATED.  PERFORMED INSPECTION OF THE NR 1 & 2 PACKS RAM AIR INLETS. NO CONTAMINATION NOTED. CREW PERFORMED ENGINE RUNS WITH CROSSBLEED VALVE CLOSED. NO ODOR NOTED. APU INLET PLENUM CLEAN.  BOTH PACKS WERE OPERATED FULL HOT & COLD. NO ODOR NOTED IAW TSM 05-50-00-810-831-A, AND AMM 21-00-00-810-801-A. ACFT OK FOR SERVICE.
